# SDR DALA2022061404154

- Difficulty date: June 14, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N328NW
- Make and model: Airbus A320-211
- Aircraft serial: 298
- Aircraft time: 83,152 hours, 38,408 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3228 CORROSION DOOR CUTOUT AFT CORNER FITTING LOCATED FR59 AT LEVEL STR38RH IN AFT CARGO COMPARTMENT. CORRECTIVE ACTION: REPLACED DOOR CUTOUT AFT CORNER FITTING PER A320 SRM 51-42-11 AND 53-41-49. (2276900)
